# SDR MASA2011050602641

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,504 hours, 14,520 cycles
- Engine: Ge CF348C5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAKING FUEL.  R2 NR 2 ENGINE MASTER VG ACTUATOR.
